# SDR CA990915014

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7863916
- Condition: Leaking
- Location: Fuel System
- Part time: 11,243 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SHAFT SEAL LEAKING.
